# SDR HEEA0014248

- Difficulty date: May 20, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2249Z
- Make and model: Bell 206L-1
- Aircraft serial: 45753
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 206033412003
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

DEEP SANDING MARKS ON BOTTOM AT RADIUS OF BRACKET.  POOR QUALITY CONTROL.
